Pacific Journal of Mathematics

Radii of convexity for certain classes of univalent analytic functions.

O. P. Juneja and M. L. Mogra

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 359-368.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806135

Mathematical Reviews number (MathSciNet)
MR519758

Zentralblatt MATH identifier
0407.30006

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Citation

Juneja, O. P.; Mogra, M. L. Radii of convexity for certain classes of univalent analytic functions. Pacific J. Math. 78 (1978), no. 2, 359--368. https://projecteuclid.org/euclid.pjm/1102806135


Export citation

References

  • [1] T. R. Caplinger and W. M. Causey, A class of univalentfunctions,Proc. Amer. Math. Soc, 39 (1973), 357-361.
  • [2] P. J. Eenigenburg, A class of starlikemappingsin the unitdisc, Compositio Math., 24 (1972), 235-238.
  • [3] R. M. Goel, A class of univalentfunctionswhose derivatives have positive real part in the unit disc, Nieuw Arch. Wisk., 15 (1967), 55-63.
  • [4] R. M. Goel, A class of univalent functionswith fixed second coefficients, J. Math. ScL, 4 (1969), 85-92.
  • [5] O. P. Juneja and M. L. Mogra, On starlike functionsof order a and type , Rev. Roumaine Math. Pures Appl., 23 (1978), 751-765.
  • [6] O. P. Juneja and M. L. Mogra, A class of univalent functions,Bull. Sci. Math., (To appear).
  • [7] T. H. MacGregor, Functionswhose derivativeshave positive real part, Trans, Amer. Math. Soc, 1O4 (1962), 532-537.
  • [8] C. P. McCarty, Two radiusof convexityproblems, Proc. Amer. Math. Soc, 42 (1974). 153-160.
  • [9] M. L. Mogra, On a class of univalent functionswhose derivatives have a positive real part, (Communicated).
  • [10] K. S. Padmanabhan, On certain classes of starlike functionsin the unit disc, J. Indian Math. Soc, 32 (1968), 89-103.
  • [11] M. S. Robertson, Variationalmethods forfunctionswith positive real part, Trans. Amer. Math. Soc, 102 (1962), 82-93.
  • [12] M. S. Robertson, Extremal problems for analytic functionswith positive real part and applications, Trans. Amer. Math. Soc, 106 (1963), 236-253.
  • [13] D. B. Shaffer, Distortion theorems for a special class of analytic functions,Proc Amer. Math. Soc, 39 (1973), 281-287.
  • [14] R. Singh, On a class of starlike functionsII, Ganita, 19 (1968), 103-110.
  • [15] V. Singh and R. M. Goel, On radii of convexity and starlikeness of some classes of functions,J. Math. Soc. Japan, 23 (1971), 323-339.
  • [16] D. E. Tepper, On the radiusof convexityand boundary distortion of schlicht functions,Trans. Amer. Math. Soc, 150 (1970), 519-528.